zbMATH — the first resource for mathematics

The BMR freeness conjecture for the 2-reflection groups. (English) Zbl 1419.20003
Summary: We prove the freeness conjecture of Broué, Malle and Rouquier [M. Broué et al., J. Reine Angew. Math. 500, 127–190 (1998; Zbl 0921.20046)] for the Hecke algebras associated to the primitive complex 2-reflection groups with a single conjugacy class of reflections.

20C08 Hecke algebras and their representations
20F55 Reflection and Coxeter groups (group-theoretic aspects)
Full Text: DOI
[1] Bannai, Etsuko, Fundamental groups of the spaces of regular orbits of the finite unitary reflection groups of dimension \(2\), J. Math. Soc. Japan, 28, 3, 447-454, (1976) · Zbl 0326.57015
[2] Bessis, David, Finite complex reflection arrangements are \(K(π ,1)\), Ann. of Math. (2), 181, 3, 809-904, (2015) · Zbl 1372.20036
[3] Bessis, David; Michel, Jean, Explicit presentations for exceptional braid groups, Experiment. Math., 13, 3, 257-266, (2004) · Zbl 1092.20033
[4] Brou\'e, Michel; Malle, Gunter; Rouquier, Rapha\"el, Complex reflection groups, braid groups, Hecke algebras, J. Reine Angew. Math., 500, 127-190, (1998) · Zbl 0921.20046
[5] [C]CHAVLI E. Chavli, <span class=”textit”>T</span>he Brou\'e-Malle-Rouquier conjecture for reflection groups of rank \(2\), Th\`ese de doctorat, Universit\'e Paris-Diderot, 2016, arXiv:1608.00834. · Zbl 1345.20048
[6] Digne, Fran\ccois; Marin, Ivan; Michel, Jean, The center of pure complex braid groups, J. Algebra, 347, 206-213, (2011) · Zbl 1241.20039
[7] Etingof, Pavel; Rains, Eric, Central extensions of preprojective algebras, the quantum Heisenberg algebra, and 2-dimensional complex reflection groups, J. Algebra, 299, 2, 570-588, (2006) · Zbl 1171.16007
[8] Geck, Meinolf; Pfeiffer, G\"otz, Characters of Finite Coxeter Groups and Iwahori-Hecke Algebras, London Mathematical Society Monographs. New Series 21, xvi+446 pp., (2000), The Clarendon Press, Oxford University Press, New York · Zbl 0996.20004
[9] Losev, Ivan, Finite-dimensional quotients of Hecke algebras, Algebra Number Theory, 9, 2, 493-502, (2015) · Zbl 1323.20008
[10] Marin, Ivan, The cubic Hecke algebra on at most \(5\) strands, J. Pure Appl. Algebra, 216, 12, 2754-2782, (2012) · Zbl 1266.20006
[11] Marin, Ivan, The freeness conjecture for Hecke algebras of complex reflection groups, and the case of the Hessian group \(G_{26}\), J. Pure Appl. Algebra, 218, 4, 704-720, (2014) · Zbl 1291.20042
[12] Michel, Jean, The development version of the CHEVIE package of GAP3, J. Algebra, 435, 308-336, (2015) · Zbl 1322.20002
[13] [P]PICTHESE M. Picantin, <span class=”textit”>P</span>etits Groupes Gaussiens, Th\`ese de doctorat, Universit\'e de Caen, 2000.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.